Ask a doctor

9 Days Post Op Tummy Tuck with Upset Stomach No Fever for a Few Days?

I have a very low appetite but I've been trying to force myself to eat, everything I've been eating is healthy. My stomach has been upset this is going on day 4, and yesterday I had diarrhea but now don't. I have no fever or anything either. Is this normal?

Doctor Answers (5)

Diarrhea, Stomach Upset and Low Appetite 9 Days after Tummy Tuck

+1

   Without fever or intense abdominal pain at 9 days, it is unlikely to be the result of intrabdominal injury.  The upset stomach may the result of medications, which should always be taken with food.  Diarrhea may be the result of medications as well. 


Los Angeles Plastic Surgeon
5.0 out of 5 stars 203 reviews

Upset stomach post op

+1

Your symptoms could be from several things, one being the medication you are probably taking post operatively.  The best idea is to discuss the situation with your surgeon to better determine the cause.

Mennen T. Gallas, MD
Katy Plastic Surgeon
5.0 out of 5 stars 8 reviews

Post up medications can lead to stomach upset after abdominoplasty.

+1

The most common cause of post-op nausea is pain medication.  The most common cause diarrhea is the use of antibiotics.  Nevertheless, you should report your symptoms to your surgeon since there are other causes as well.

Vincent N. Zubowicz, MD
Atlanta Plastic Surgeon
4.5 out of 5 stars 8 reviews

You might also like...

Concerns after Tummy Tuck?

+1

Patients who are in the postoperative recovery phase  are best off seeking in person examination by your plastic surgeon; he/she will be able to rule out complications and/or provide you with meaningful  reassurance.
 Best wishes.

Tom J. Pousti, MD, FACS
San Diego Plastic Surgeon
5.0 out of 5 stars 718 reviews

Hello

+1

 

The best person to give you adequate advice would be your PS. You need to call and get an appointment with your PS that would be the best.

 

Stuart B. Kincaid, MD, FACS
San Diego Plastic Surgeon
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.